# SDR USAA050465

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fusleage
- Part time: 12,932 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 BY .5 BY .030 INCH, .75 INCH BY .5 INCH BY .030 INCH, .75 BY .3750 BY .05, FLOOR BEAM 10 INCHES LEFT OF CENTER LINE BETWEEN C16 AND C22.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
